Open Access

On the Difference equation xn+ = ax n - bx n /(cx x - dxn-1)

Advances in Difference Equations20062006:082579

DOI: 10.1155/ADE/2006/82579

Received: 14 June 2006

Accepted: 26 September 2006

Published: 16 November 2006

Abstract

We investigate some qualitative behavior of the solutions of the difference equation xn+ = ax n - bx n /(cx x - dxn-1), n = 0,1,..., where the initial conditions x-1, x0 are arbitrary real numbers and a, b, c, d are positive constants.

[1234567891011121312345678910111213]

Authors’ Affiliations

(1)
Department of Mathematics, Faculty of Science, Mansoura University

References

  1. Camouzis E, DeVault R, Papaschinopoulos G: On the recursive sequence. Advances in Difference Equations 2005,2005(1):31–40. 10.1155/ADE.2005.31MathSciNetView ArticleMATHGoogle Scholar
  2. Çinar C: On the difference equation xn+1 = x n -1 /-1+ x n x n -1 . Applied Mathematics and Computation 2004,158(3):813–816. 10.1016/j.amc.2003.08.122MathSciNetView ArticleMATHGoogle Scholar
  3. Çinar C: On the positive solutions of the difference equation x n +1 = ax n -1 /1+ bx n x n -1 . Applied Mathematics and Computation 2004,156(2):587–590. 10.1016/j.amc.2003.08.010MathSciNetView ArticleMATHGoogle Scholar
  4. Çinar C: On the positive solutions of the difference equation x n +1 = x n -1 /1+ x n x n -1 . Applied Mathematics and Computation 2004,150(1):21–24. 10.1016/S0096-3003(03)00194-2MathSciNetView ArticleMATHGoogle Scholar
  5. Elabbasy EM, El-Metwally H, Elsayed EM: On the periodic nature of some max-type difference equations. International Journal of Mathematics and Mathematical Sciences 2005,2005(14):2227–2239. 10.1155/IJMMS.2005.2227MathSciNetView ArticleMATHGoogle Scholar
  6. Elabbasy EM, El-Metwally H, Elsayed EM: On the Difference Equation . to appear in Journal of Concrete and Applicable Mathematics
  7. El-Metwally H, Grove EA, Ladas G: A global convergence result with applications to periodic solutions. Journal of Mathematical Analysis and Applications 2000,245(1):161–170. 10.1006/jmaa.2000.6747MathSciNetView ArticleMATHGoogle Scholar
  8. El-Metwally H, Grove EA, Ladas G, Voulov HD: On the global attractivity and the periodic character of some difference equations. Journal of Difference Equations and Applications 2001,7(6):837–850. 10.1080/10236190108808306MathSciNetView ArticleMATHGoogle Scholar
  9. Kocić VL, Ladas G: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications. Volume 256. Kluwer Academic, Dordrecht; 1993:xii+228.MATHGoogle Scholar
  10. Kulenovic MRS, Ladas G: Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures. Chapman & Hall/CRC, Florida; 2001.View ArticleMATHGoogle Scholar
  11. Migda M, Musielak A, Schmeidel E: On a class of fourth-order nonlinear difference equations. Advances in Difference Equations 2004,2004(1):23–36. 10.1155/S1687183904308083MathSciNetView ArticleMATHGoogle Scholar
  12. Philos ChG, Purnaras IK: An asymptotic result for some delay difference equations with continuous variable. Advances in Difference Equations 2004,2004(1):1–10. 10.1155/S1687183904310058MathSciNetView ArticleMATHGoogle Scholar
  13. Sun T, Xi H, Hong L: On the system of rational difference equations x n +1 = f ( x n , yn-k), y n +1 = f ( y n , xn-k). Advances in Difference Equations 2006, 2006: 7 pages.MathSciNetGoogle Scholar

Copyright

© E. M. Elabbasy et al. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.